# SDR 07FDEA01991

- Difficulty date: May 28, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, O/B FLAP I/B HINGE FITTING FOUND CRACK AT STA XOF 556.    [06-18-07]   RIGHT WING - O/B FLAP ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-30-4.   ADJUSTMENT AND   OPERATIONAL TEST CARRIED OUT AS PER AMM 27-50-00-5, FOUND SATIS.
